Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Lyrica

Lyrica

I cut my lyrica from 200mg to 50mg and started to feel very sick and had stomach pains this went on for a couple of weeks and went away when I put the dose back to 300 but I want to stop them

A MyFibroTeam Member said:

im back at 100 mg and will stay on that dose for 1 month 50 twice a day then see how things go to reduce more

posted almost 4 years ago
A MyFibroTeam Member said:

When I stopped my meds. I did it with my Dr.s help. You have to slowly ween off them. I m glad I did. I don't feel as spacey . be careful and get some help. It took about a month for me .

posted almost 4 years ago
A MyFibroTeam Member said:

Sounds like withdrawl symptoms. Gabapentin, lyrical, and Cymbalta have hellish withdrawals. Some say worse than opioids. Sorry you are going through this. 😢
xxxx

posted almost 4 years ago
A MyFibroTeam Member said:

I had to go off lyrica after six years of thinking I had found my miracle drug. The dude effects became unbearable. The withdrawal is horrendous. It takes quite awhile to get off of it. Only do it under medical supervision. I don’t think the doctors even know at this point how slowly to do it. I was on 300. Of course I wAnted to get off it ASAP so I wasn’t iwn worst

posted almost 4 years ago
A MyFibroTeam Member said:

I have read several articles and they say it is very painful when you cut back.
I cutback from 150 mg to 100 and was also having too stop steroids. Not wean off , stopping cold turkey. My doctor recommended I stay home from work a couple of days and stay close to home. I slept alot or as much as i could. Not a fun week.
I've heard Cymbalta withdrawal is a lot worse.

posted almost 4 years ago
Already a Member? Log in